# SDR CALA2010091700427

- Difficulty date: September 9, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 28,288 hours, 11,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 RT SIDE HAS CORROSION AT FASTENER HOLE APPROX RBL 4.5 (MARKED).  REMOVED DAMAGED SECTION OF FLOORBEAM, FAB'D REPAIR PIECES, TREATED, PRIMED AND INSTALLED IN REF TO SRM 53-00-51 REPAIR 1.
